# SDR SWAA2024022945845

- Difficulty date: January 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) 2024-77259<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) I.A.W. SOPM 20-50-12;[02] TASK COMPLETED
